# SDR DXTA200811233369

- Difficulty date: November 23, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N638QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605363
- Aircraft time: 4,608 hours, 3,707 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Lack Of Lube
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN LEVEL AT 41 000 FT EXPERIENCED A (JAMMED ELEVATOR TRIM) (NO ELECTRIC OR MANUAL TRIM FORE/AFT) AFTER APPROX 20 MIN AND AT 10 000 FT TRIM MANUAL AND ELECTRIC STARTED WORKING AGAIN.  LUBED ELEVATOR TRIM ACTUATORS WITH GREASE PN: 5565450-28 REF AMM 12-21-01. OPS CHECK GOOD AT THIS TIME.
